# SDR AALA202212097137

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 62,692 hours, 25,942 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN / CLOSE. TIGHTENED LOOSE SCREWS IN TOP JAMB. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
